# SDR F3LA2020090800034

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8380
- Aircraft time: 6,334 hours, 2,662 cycles
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: E024428A0
- Condition: Failed
- Location: Zone 100
- Part time: 6,334 hours, 2,662 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09/06/2020-CORRECTIVE ACTION: REMOVED AND REPLACED RELAY FIN#3PH, IAW TSM 24-24-00-810-806-A.  OPS CHECK GOOD, AIRCRAFT OF FOR RETURN TO SERVICE.  09/05/2020-FAILS EMER GEN TEST, AS PER HEAVY SERVICE CHECK TASK CARD 281100-01 STEP 8 AMM REF 24-24-00-710-001-A, WORK ORDER #414894.
